Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Face gets dark in sun, hydroquinone and retinol. Best dermatologist?

I am just at my wits end trying to figure out what is going on with my face. It gets dark during the day especially if I go outside and back to normal at night. I have spent so much money on facials , expensive products, makeup and doctors. Some think I have lupus but I don t have other symptoms like joint pain and it is only my face. I think that it is sun damaged from what my dermatologist gave me at the end of the year- hydroquinone and retinol and I did not wear sunscreen because I didn t know. I do now. My question is who is the best person to be able to know what is going on with me? Dermatologist? I am looking for another one
Asked On : Thu, 3 May 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
using lots of new facials or lotiions dont help to improve the defeciencies your skin requires. the first thing is you might not be having any problem as it is normal that people exposed more to sunlight gets darker complexion due to increased production of the melanin pigment. the product your dermatologist has prescribed is basically a vitamin A derivative which has showed some good response in the treatment of acne however it have nothing to do with the complexion. measures you can take is use of sunblock, plenty of fluids to avoid dehydration of the skin. use of the multivitamins for any protein or vitamin defeciency. hope this can help
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor